Computing Euclidean bottleneck matchings in higher dimensions

Alon Efrat, Matthew J. Katz

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We extend the planar results of Chang et al. (1992) to higher dimensions, and show that given a set A of 2n points in d-space it is possible to compute a Euclidean bottleneck matching of A in roughly O(n1.5) time, for d≤6, and in subquadratic time, for any constant d>6. If the underlying norm is L, then it is possible to compute a bottleneck matching of A in O(n1.5 log0.5 n) time, for any constant d≥2.

Original languageEnglish
Pages (from-to)169-174
Number of pages6
JournalInformation Processing Letters
Volume75
Issue number4
DOIs
StatePublished - 30 Sep 2000

Fingerprint

Dive into the research topics of 'Computing Euclidean bottleneck matchings in higher dimensions'. Together they form a unique fingerprint.

Cite this